# SDR XCGA2019091000000

- Difficulty date: September 9, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N560DR
- Make and model: Cessna 560XL
- Aircraft serial: 5605073
- Aircraft time: 6,473 hours, 5,703 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORTED THAT DURING ENGINE START SMOKE ENTERED THE CABIN THROUGH THE AIR CONDITIONING DUCTS. THE FLIGHT CREW SHUT DOWN AND TURNED THE AIRPLANE OVER TO MAINTENANCE. MAINTENANCE INSPECTED ENGINE AND APU DRAINS AND INLETS. NO EVIDENCE OF OIL LEAKS WAS FOUND. ENGINES AND APU WERE RUN SEVERAL TIMES AND THE ACM WAS CYCLED BETWEEN HOT AND COLD USING ALL COMBINATIONS OF LEFT, RIGHT AND APU BLEED AIR. NO SMOKE OR OTHER DISCREPANCIES WERE NOTED. THE AIRPLANE WAS TEST FLOWN WITH NO SMOKE BEING PRODUCED. MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.
